advertisement
Question
Posted by: Stacey | 2011/10/11

Abnormal bleeding

I was bleeding for almost 2 years off and on after the birth of my child 3 years ago, I tried different contraceptives to stop the bleeding but was only temporary, I eventually decided to go off from family planning completely and my cycle became normal, I recently went back onto potogen and the bleeding started again. I am now completely off again but the blleding has not stopped, I was given biphasil and it stopped for 2 days and just started again, this has been going on for 3 months now, what could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely this is still related to the injection. It can take a while for things to normalise. You should also consider other causes such as polyps or problems with the cervix. If you have not had a gynae check and pap smear in the past year, you should do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/15

Most likely this is still related to the injection. It can take a while for things to normalise. You should also consider other causes such as polyps or problems with the cervix. If you have not had a gynae check and pap smear in the past year, you should do so.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement